# SDR HNAA2015011200013

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 63,988 hours, 71,606 cycles
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  CHECKED OIL LEVEL, FOUND TO BE AT ACCEPTABLE LIMIT. INSPECTED, CLEANED AND RESEATED OIL PRESSURE SWITCH AND TRANSMITTER. PERFORMED SIMULATED TAKEOFF ROLL WITH CREW.  NO DEFECTS NOTED AT THIS TIME.
